# SDR SWAA2021110916409

- Difficulty date: September 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER AISLE FLOOR PANEL HAS SMALL CRACKS AT UPPER SURFACE BETWEEN STA 827 AND STA 887 ; FROM LBL25 TO RBL 45 WL 208 ; / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT FLOOR PANEL 241UF B737 NDT PART 1 51-05-01 . DAMAGED AREA MORE 4.0 SQUARE INCHES; FOUND FLOOR PANEL OUT LIMITS REF B737-700 SRM 53-00-50-1A-1 PARAGRAPH 4 B AND E (2).; [02] VERIFIED STEP 1; [03] REMOVED DAMAGED FLOOR PANEL #241UF; FROM MAIN CABIN PER REF. B737 AMM 53-21-00-000-801; [04] RECEIVED NEW FLOOR PANEL P/N 146A5810-54;(241UF); [05] VERIFIED STEP 3 AND 4.; [06] OK TO INSTALL NEW FLOOR PANEL.; [07] INSTALLED NEW FLOOR PANEL #241UF; PER REF. B737 AMM 53-21-00-400-801; [08] VERIFIED STEP 7.; [09] REMOVED DAMAGE FLOOR PANEL; AND INSTALLED NEW PANEL P/N 146A5810-54 ; ( 241UF) PER REF 737 AMM 53-21-00-000-801 AND 53-21-00-400-801; [10] VERIFIED STEP 9.
